On Algebraic Solutions of the Fifth Painlevé Equation
Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 299-307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_3_a1,
author = {V. I. Gromak and G. V. Filipuk},
title = {On {Algebraic} {Solutions} of the {Fifth} {Painlev\'e} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {299--307},
year = {2003},
volume = {39},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_3_a1/}
}
V. I. Gromak; G. V. Filipuk. On Algebraic Solutions of the Fifth Painlevé Equation. Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 299-307. http://geodesic.mathdoc.fr/item/DE_2003_39_3_a1/